Approximation of functions from the classes $C^{\psi}_{\beta, \infty}$ by biharmonic Poisson integrals

  • K. M. Zhyhallo Волин. нац. ун-т, Луцьк
  • Yu. I. Kharkevych

Abstract

Asymptotic equalities are obtained for upper bounds of deviations of biharmonic Poisson integrals on the classes of $(\psi, \beta)$-differentiable periodic functions in the uniform metric.
Published
25.07.2011
How to Cite
ZhyhalloK. M., and KharkevychY. I. “Approximation of Functions from the Classes $C^{\psi}_{\beta, \infty}$ by Biharmonic Poisson Integrals”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 7, July 2011, pp. 939-5, http://umj.imath.kiev.ua/index.php/umj/article/view/2776.
Section
Research articles